# SDR SWIA200719304

- Difficulty date: November 22, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 12,578 hours, 11,134 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT THRUST FITTING BEARING IS CORRODED, FOUND AT C-CHECK.  REPLACED ENGINE AFT THRUST FITTING BEARING PER CRJ200 AMM 71-22-01-400-801.
